Previous |  Up |  Next


Title: Subarborians (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 2
Year: 1980
Pages: 336-340
Summary lang: Russian
Category: math
MSC: 05C05
idZBL: Zbl 0419.05019
idMR: MR566057
DOI: 10.21136/CMJ.1980.101682
Date available: 2008-06-09T14:39:32Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_30-1980-2_14.pdf 614.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo